# SDR UALA2012072303962

- Difficulty date: July 21, 2012
- Submitted: July 30, 2012
- Operation: Air carrier
- Aircraft: N214UA
- Make and model: Boeing 777222
- Aircraft serial: 30220
- Aircraft time: 43,170 hours, 9,289 cycles
- Engine: Pwa PW4077
- System (JASC): 3160 · Central Display
- Part: Display
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FIRST OFFICERS DISPLAY INTERMITTENTLY INOPERATIVE.  SWAPPED CENTER LOWER DISPLAY WITH FIRST OFFICER NAV DISPLAY.   REPLACED CTR LOWER DISPLAY.
